# SDR ASAA2022071839111

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 29,857 hours, 9,516 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE FMC OPS MESSAGE. GROUNDED - YES. FROM CREW DEBRIEF AND #2 MAP DISPLAYS- #2 FMC GROUND RESET. NO FAULTS OR ENG CODE FAULTS ON #1 OR #2 FMC BITE. REF B737-900 FIM 34-61 TASK 801. BOTH FMC OPS TEST GOOD. REF B737-900 AMM 34-61-00.
